# SDR WX0A2022070874142

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 53,308 hours, 37,440 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THE R2 DOOR EMERGENCY ESCAPE SLIDE, THE SLIDE WAS DEPLOYED AND DISCHARGED THE EMERGENCY OPERATION CYLINDER / REPLACED THE DIAPHRAGM AND PACKINGS OF THE EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00-610-001A AND SERVICED THE NITROGEN CHARGE IAW AMM 52-10-00-614-001, LEAK CHECK GOOD."
